# SDR DHL2006762501

- Difficulty date: June 30, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT AT ACT ROD END ATTACHMENT WS 515 HAS BOTH I/B & O/B FRAMES CRACKED FWD.  REMOVED I/B & O/B NR 6 SLAT FRAMES AT WS 515 IAW B727 SRM 51-30-2, FAB NEW I/B & O/B FRAMES FROM 20024-0 .040 PO 9003230 DIM.  FOR BOTH FRAMES 6 X 16 INCHES IAW B727 SRM 57-50-2 FIG 2 & SRM 51-20-1.  HEAT TREATED FRAMES TO T4 CONDITION IAW B727 ENGINEERING REPORT 2-37153-801 REV IR, TREATED & PRIMED FRAMES AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED I/B & O/B FRAMES AT NR 6 SLAT WS 515 IAW B727 SRM 51-30-2.
